RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1992, Volume 327, Number 2, Pages 205–207 (Mi dan5341)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICAL PHYSICS

Determination of the coefficient of a transport equation with energy and angular singularities of external radiation

D. S. Anikonov, I. V. Prokhorov

Institute for Applied Mathematics, Far Eastern Branch, Russian Academy of Sciences, Vladivostok

Full text: PDF file (242 kB)

English version:
Doklady Mathematics, 1992, 37:11, 540–541

Bibliographic databases:
UDC: 517.958
Presented: М. М. Лаврентьев
Received: 02.09.1992

Citation: D. S. Anikonov, I. V. Prokhorov, “Determination of the coefficient of a transport equation with energy and angular singularities of external radiation”, Dokl. Akad. Nauk, 327:2 (1992), 205–207; Dokl. Math., 37:11 (1992), 540–541

Citation in format AMSBIB
\Bibitem{AniPro92}
\by D.~S.~Anikonov, I.~V.~Prokhorov
\paper Determination of the coefficient of a transport equation with
energy and angular singularities of external radiation
\jour Dokl. Akad. Nauk
\yr 1992
\vol 327
\issue 2
\pages 205--207
\mathnet{http://mi.mathnet.ru/dan5341}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1208137}
\zmath{https://zbmath.org/?q=an:0795.45011}
\transl
\jour Dokl. Math.
\yr 1992
\vol 37
\issue 11
\pages 540--541


Linking options:
  • http://mi.mathnet.ru/eng/dan5341
  • http://mi.mathnet.ru/eng/dan/v327/i2/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. S. Anikonov, “Prostye i slozhnye matematicheskie modeli statsionarnoi teorii perenosa”, Dalnevost. matem. zhurn., 3:1 (2002), 18–23  mathnet
    2. A. E. Kovtanyuk, I. V. Prokhorov, “Numerical solution of the inverse problem for the polarized-radiation transfer equation”, Num. Anal. Appl., 1:1 (2008), 46–57  mathnet  crossref  elib
    3. V. G. Nazarov, “Zadacha approksimatsii radiatsionnykh koeffitsientov materialov na zadannom diapazone energii”, Kompyuternye issledovaniya i modelirovanie, 6:2 (2014), 217–230  mathnet  crossref
  • Number of views:
    This page:274
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020